# SDR SWAA2016082355054

- Difficulty date: August 12, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 33,293 hours, 15,238 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Part number: FDC5555
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ESCAPE HATCH STRAP HOOK CORRODED.  REPAIRED HOOK PER MT.
